Centralizing maps on invertible or singular matrices over division rings

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Let D be a division ring and let Mn(D) be the ring of all n×n matrices over D with center Z, where n≥2 is an integer. We describe the additive map f: Mn (D)→ Mn (D) such that f(x)x-xf(x)∈Z for all invertible (singular) x∈Mn(D).

Original languageEnglish
Pages (from-to)318-324
Number of pages7
JournalLinear Algebra and Its Applications
Volume440
Issue number1
DOIs
Publication statusPublished - 2014 Jan 1

Fingerprint

Invertible matrix
Singular matrix
Division ring or skew field
Invertible
Ring
Integer

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this

@article{297d7ff4195d4050811e8d6b84d3b92c,
title = "Centralizing maps on invertible or singular matrices over division rings",
abstract = "Let D be a division ring and let Mn(D) be the ring of all n×n matrices over D with center Z, where n≥2 is an integer. We describe the additive map f: Mn (D)→ Mn (D) such that f(x)x-xf(x)∈Z for all invertible (singular) x∈Mn(D).",
author = "Cheng-Kai Liu",
year = "2014",
month = "1",
day = "1",
doi = "10.1016/j.laa.2013.10.016",
language = "English",
volume = "440",
pages = "318--324",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "1",

}

Centralizing maps on invertible or singular matrices over division rings. / Liu, Cheng-Kai.

In: Linear Algebra and Its Applications, Vol. 440, No. 1, 01.01.2014, p. 318-324.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Centralizing maps on invertible or singular matrices over division rings

AU - Liu, Cheng-Kai

PY - 2014/1/1

Y1 - 2014/1/1

N2 - Let D be a division ring and let Mn(D) be the ring of all n×n matrices over D with center Z, where n≥2 is an integer. We describe the additive map f: Mn (D)→ Mn (D) such that f(x)x-xf(x)∈Z for all invertible (singular) x∈Mn(D).

AB - Let D be a division ring and let Mn(D) be the ring of all n×n matrices over D with center Z, where n≥2 is an integer. We describe the additive map f: Mn (D)→ Mn (D) such that f(x)x-xf(x)∈Z for all invertible (singular) x∈Mn(D).

UR - http://www.scopus.com/inward/record.url?scp=84889878390&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84889878390&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2013.10.016

DO - 10.1016/j.laa.2013.10.016

M3 - Article

AN - SCOPUS:84889878390

VL - 440

SP - 318

EP - 324

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 1

ER -